# SDR SWAA2024031452973

- Difficulty date: February 16, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29350
- Aircraft time: 54,831 hours, 30,421 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727-747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CORROSION REMOVAL FOUND AFT CARGO L/H SIDEPLATE SUPPORT ZEE WITH MULTIPLE ELONGATED HOLES AT NUTPLATES ATTACHED POINTS SECTION BETWEEN STA 727 AND STA 747+12.5' LBL 21'<[01] REMOVED AND REPLACED LH Z-CHANNEL FROM STA 727 TO 847 LBL 21 PER SRM 51-40-02-0G-0 AND DWG#146A7500;[02] VERIFIED STEP 1 FINAL
